# SDR CALA9800714

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-83
- Aircraft serial: 49526
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE HUNG UP ON AFT UPPER LATCH WHEN DEPLOYED AND THE TAILCONE RELEASE EXTERIOR HANDLE HUNG UP ON LOWER EDGE OF OPENING.  THE TAILCONE CABLES WERE ADJUSTED IAW MM 53-53-00.  IN ADDITION, THE SIDE CLIP ON FORWARD SIDE WAS STRAIGHTENED.
